Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Jet cohomology of Isolated Hypersurface Singularities and Spectral Sequences


Author: Xiao Er Jian
Journal: Trans. Amer. Math. Soc. 349 (1997), 547-577
MSC (1991): Primary 32S05; Secondary 14B05
DOI: https://doi.org/10.1090/S0002-9947-97-01689-9
MathSciNet review: 1363011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study jet cohomology of isolated hypersurface singularities defined by partial differential forms and prove formulas to compute jet cohomology groups by linear algebra.


References [Enhancements On Off] (What's this?)

  • 1. Saito K, Quasihomogene isolierte Singularitaten von Hyperflachen, Inventiones Math. 14 (1971), 123-142. MR 45:3767
  • 2. Xiao Er Jian, On Cohomology of Singularities of $C^\infty $ Mappings, Math. Ann. 262 (1983), 255-272. MR 88f:58004
  • 3. Xiao Er Jian, On the First Kind of Relative k-jet Cohomology of Singularities of Mapgerms, Chinese Ann. Math. 7B (1986). MR 88f:58002
  • 4. Xiao Er Jian, On the Second Kind of Relative k-jet Cohomology of Isolated Singularities of Mappings (in Chinese), Acta Mathematica Sinica 29 (1986). MR 88i:58020
  • 5. Xiao Er Jian, On Cohomology of Complete Intersections with Isolated Singularities (2) (in Chinese), Chinese Ann. of Math. 12A:2 (1991), 137-144. MR 92k:32066
  • 6. Xiao Er Jian, On Cohomology of Complete Intersections with Isolated Singularities (3) (in Chinese), Acta Mathematica Sinica 36 (1993). MR 95d:32041
  • 7. Xiao Er Jian, On the Contact Cohomology of Isolated Hypersurface Singularities, Chinese Ann. of Math. 14B (1993), 497-506. MR 95b:58022

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32S05, 14B05

Retrieve articles in all journals with MSC (1991): 32S05, 14B05


Additional Information

Xiao Er Jian
Affiliation: Institute of Mathematics, Fudan University, Shanghai 200433, China

DOI: https://doi.org/10.1090/S0002-9947-97-01689-9
Received by editor(s): August 1, 1994
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society